MAUDE Adverse Event Report: NUVASIVE, INC. / NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE FEMORAL LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE, INC. / NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE FEMORAL LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P8.5-80D245
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient has a history of a limb length discrepancy that has been treated with a lengthening rod in the past.A lengthening rod was recently placed on (b)(6) 2022 and the rod itself was found to be malfunctioning.Options were discussed and because it had been a couple of weeks, it was decided to remove and exchange the rod and also make sure that the osteotomy was complete, so the leg would be appropriately lengthened.The defective rod was removed and replaced on (b)(6) 2022.Fda safety report id # (b)(4).

Brand Name
PRECICE FEMORAL LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE, INC. / NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
MDR Report Key13839961
Report NumberMW5108338
Device Sequence Number4655158
Product Code HSB
UDI-Device Identifier00812258020606
UDI-Public812258020606
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberP8.5-80D245
Device Lot Number1082306AAA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age12 YR
Patient SexMale
Patient Weight46 KG
Patient EthnicityNon Hispanic
Patient RaceWhite